MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC CATHETER 6F FULL TRAY (TRIPLE-LUMEN)(WITH MICROINTRODUCER) (WITH LIDOC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC CATHETER 6F FULL TRAY (TRIPLE-LUMEN)(WITH MICROINTRODUCER) (WITH LIDOC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recv2321 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc was removed due to leaking.It was observed after removal, that it leaks when the red lumen is flushed at the hub where the catheter joins the hub.

Brand Name
POWERPICC CATHETER 6F FULL TRAY (TRIPLE-LUMEN)(WITH MICROINTRODUCER) (WITH LIDOC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8274413
Report Number3006260740-2019-00077
Device Sequence Number1501113
Product Code LJS
UDI-Device Identifier00801741028229
UDI-Public(01)00801741028229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3386108
Device Lot NumberRECV2321
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1